Mathematician:Donald John Roberts
(Redirected from Mathematician:J. Roberts)
Canadian-American economist, whose research focuses on the design, governance and management of organizations, especially in an international context.
- Born: 11 February 1945 in Winnipeg, Manitoba
- 1973: Existence of Lindahl Equilibrium with a Measure Space of Consumers (J. Econ. Theory Vol. 6: 355 – 381)
- 1974: The Lindahl Solution for Economies with Public Goods (Journal of Public Economics Vol. 3: 23 – 42)
- 1975: On Cores in Economies with Public Goods (International Economic Review : 751 – 764) (with Paul Champsaur and Robert W. Rosenthal)
- 1976: The Incentives for Price-Taking Behavior in Large Exchange Economies (Econometrica : 115 – 127) (with Andrew Postlewaite)
- 1982: Rational Cooperation in the Finitely-Repeated Prisoners' Dilemma (J. Econ. Theory Vol. 27: 245 – 252) (with D.M. Kreps, P. Milgrom and Robert B. Wilson)
- 2004: The Modern Firm: Organizational Design for Performance and Growth
Also known as
Known informally as John.